# SDR AALA20141018004

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 5,384 hours, 2,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER AT G1 GALLEY BROKEN.  REPLACED EXIT IDENTIFIER AT G1 GALLEY.  OPERATIONS CHECKED NORMAL.
